# SDR SWAA2017081615703

- Difficulty date: August 11, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 49,518 hours, 28,752 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A6200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT TRAILING EDGE CAVITY UNDER FIXED WING TRAILING EDGE PANEL INTERCOSTAL L BRACKET ATTACHED TO INBOARD SIDE OF DEFLECTOR RIB CRACKED.  R&R BRACKET IAW DWG AND SRM.
